Bosuwan N. A note on an analogue of Hadamard’s theorem for determining the radii of m-meromorphy. ScienceAsia Vol.50 No.6 (2024). doi:10.2306/scienceasia1513-1874.2024.099 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/102666
Title
A note on an analogue of Hadamard’s theorem for determining the radii of m-meromorphy
In this paper, we prove an extension of Hadamard’s classical theorem for determining the radius of m-meromorphy of an analytic function in terms of its Taylor coefficients. Our extension is expressed in terms of Fourier coefficients with respect to an orthonormal polynomial system on the unit circle. Our main result confirms a conjecture posed in